Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 241, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2015, 12:51 PM EST for DeKalb County, Rockdale County, Georgia. It took effect at Dec 29, 2015, 2:05 AM EST. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 12:51 PM EST (17:51 UTC)
- In effect from
- Dec 29, 2015, 2:05 AM EST
- Expired
- Dec 31, 2015, 8:02 AM EST
- In force
- 54 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Pleasant Hill Road near Lithonia (YLOG1). The gauge peaked at 13.29 ft at Dec 30, 2015, 5:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
877
WGUS42 KFFC 281751
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EST MON DEC 28 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Suwanee Creek near Suwanee affecting Gwinnett County
Yellow River near East Lithonia affecting De Kalb and Rockdale
Counties
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
.Forecast rainfall...combined withg recent heavy rainfall will cause
significant runoff into streams and rivers which will cause flooding
in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC209-271-309-290751-
/O.NEW.KFFC.FL.W.0238.160101T1200Z-000000T0000Z/
/LBRG1.1.ER.160101T1200Z.160102T1800Z.000000T0000Z.NO/
1251 PM EST MON DEC 28 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Lumber City.
* From Friday morning until further notice.
* At 1145 AM Monday the stage was 9.1 feet...and rising.
* Minor flooding is forecast to develop.
* Flood stage is 15 feet.
* The river is forecast to rise above flood stage by Friday morning
and continue rising...reaching to near 17.1 feet by Saturday
afternoon. Additional rises are possible thereafter.
* At 15 feet...Flood Stage is reached and minor flooding begins with
water overflowing into the broad swampy flood plain. Farm fields
on the right bank flood and general agriculture and timber
interests are affected by the flooding. In addition...water
reaches the top of the boat ramp near the Highway 341 bridge.
At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC117-121-290751-
/O.NEW.KFFC.FL.W.0239.151229T1942Z-151231T2125Z/
/APHG1.1.ER.151229T1942Z.151230T1800Z.151231T1525Z.NO/
1251 PM EST MON DEC 28 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From Tuesday afternoon until Thursday afternoon.
* At 1145 AM Monday the stage was 4.1 feet...and falling.
* Minor flooding is forecast to develop.
* Flood stage is 7 feet.
* The creek is forecast to rise above flood stage by Tuesday
afternoon and continue rising...reaching near 8.8 feet by
Wednesday afternoon. The creek is expected to fall below flood
stage by late Thursday morning.
* At 7 feet...Flood Stage is reached with Minor flooding of
woodlands and fields along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway
near Alpharetta and some portions may become closed with around
one foot of water...especially upstream and downstream from the
gage on Kimball Bridge Road and near Rock Hill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to
flood.
At 9 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia begin
to flood. The Big Creek Greenway experiences significant
flooding up to 3 feet deep...which results in closure of most of
the paths. This especially occurs upstream and downstream from
the gage on Kimball Bridge Road and Rock Hill Park. A large
portion of the YMCA Campground off Preston Ridge Road will be
under a foot of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC135-290751-
/O.NEW.KFFC.FL.W.0240.151230T0600Z-151230T1200Z/
/SWEG1.1.ER.151230T0600Z.151230T0600Z.151230T0600Z.NO/
1251 PM EST MON DEC 28 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Suwanee Creek near Suwanee.
* From late Tuesday night until Wednesday morning.
* At 1215 PM Monday the stage was 2.2 feet...and steady.
* Minor flooding is forecast to develop.
* Flood stage is 8 feet.
* The creek is forecast to rise above flood stage by early
Wednesday morning and continue rising...reaching to near 8 feet
by early Wednesday morning. The creek will fall below flood
stage by early Wednesday morning.
* At 8 feet...Flood Stage is reached and Minor flooding begins
along the creek upstream and downstream from the gage at U S
Highway 23...or Buford Highway. Portions of the Suwanee Creek
Park off of Suwanee Creek Trail begin to flood to Martin Farm
Road. This will also include areas behind the Suwanee
Elementary School and the George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$
GAC089-247-290751-
/O.NEW.KFFC.FL.W.0241.151229T1320Z-151231T1302Z/
/YLOG1.1.ER.151229T1320Z.151230T0000Z.151231T0702Z.UU/
1251 PM EST MON DEC 28 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Yellow River near East Lithonia.
* From Tuesday morning until Thursday morning.
* At 1145 AM Monday the stage was 5 feet...and rising.
* Minor flooding is forecast to develop.
* Flood stage is 13 feet.
* The river is forecast to rise above flood stage by Tuesday
morning and continue rising...reaching near 15.9 feet by Tuesday
evening. The river will fall below flood stage Thursday morning.
* At 13 feet...Flood stage is reached. Minor flooding begins in
portions of the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road.
At 15 feet...Minor flooding expands further into the woodlands
and fields near the river upstream and downstream from the gage
on Pleasant Hill Road. In Dekalb County...some flooding occurs
in the backyards of homes on Harmony Hills Drive and Court.
Johnson Creek flowing under Union Grove Road into the river
begins to back up.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-290751-
/O.NEW.KFFC.FL.W.0242.151229T1828Z-160101T0100Z/
/MYRG1.1.ER.151229T1828Z.151230T0600Z.151231T1900Z.UU/
1251 PM EST MON DEC 28 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Yellow River near Conyers below Milstead.
* From Tuesday afternoon until Thursday evening.
* At 1130 AM Monday the stage was 4.8 feet...and steady.
* Minor flooding is forecast to develop.
* Flood stage is 11 feet.
* The river is forecast to rise above flood stage by tomorrow
afternoon and continue rising...reaching near 14.4 feet by
Wednesday morning.The river will fall below flood stage by
Thursday afternoon.
* At 11 feet...Flood Stage is reached with Minor flooding beginning
in the woodlands...fields and pastures along the river upstream
and downstream from the gage on Gees Mill Road in Rockdale County.
Portions of Sockwell Road by the river in Newton County will be
around two feet under water.
At 13 feet...Minor flooding continues to expand into the
woodlands...fields and pastures along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs
in Newton County in the Riverside Estates Travel and Trailer
Park. Any trailers near the river may need to be moved to higher
ground. A playground by the river will begin to flood as well.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC013-157-290751-
/O.NEW.KFFC.FL.W.0243.151230T0503Z-151230T2248Z/
/ACDG1.1.ER.151230T0503Z.151230T1200Z.151230T1648Z.NO/
1251 PM EST MON DEC 28 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Middle Oconee River near Arcade.
* From late Tuesday night until Wednesday afternoon.
* At 1245 AM Monday the stage was 6.8 feet...and steady.
* Minor flooding is forecast to develop.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by early
Wednesday morning and continue rising...reaching near 16.8 feet
by late Wednesday morning.The river will fall below flood stage
by Wednesday afternoon.
* At 16 feet...Flood Stage is reached with Minor flooding in the
woodlands...fields and pastures upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads will be
flooded and a residential yard just downstream will begin to
flood.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$3 follow-up statements
243 WGUS82 KFFC 290351 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1051 PM EST MON DEC 28 2015 ...The Flood Warning continues for the following rivers in Georgia... Yellow River near East Lithonia affecting De Kalb and Rockdale Counties Yellow River near Conyers below Milstead affecting Newton and Rockdale Counties GAC089-247-291751- /O.EXT.KFFC.FL.W.0241.151229T1153Z-160101T0146Z/ /YLOG1.1.ER.151229T1153Z.151231T1200Z.151231T1946Z.UU/ 1051 PM EST MON DEC 28 2015 ...Flood Warning extended until Thursday evening...The Flood Warning continues for The Yellow River near East Lithonia. * From Tuesday morning until Thursday evening. * At 945 PM Monday the stage was 5.4 feet...and rising. * Minor flooding is forecast. * Flood stage is 13 feet. * Forecast to rise above flood stage by Tuesday morning and continue to rise to near 15.5 feet by Thursday morning.The river will fall below flood stage by Thursday evening. * At 15 feet...Minor flooding continues and expands further into the woodlands and fields near the river upstream and downstream from the gage on Pleasant Hill Road. In Dekalb County...some flooding of backyards of homes begin on Harmony Hills Drive and Court. Johnson Creek flowing under Union Grove Road into the river begins to back up. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$ GAC217-247-291751- /O.EXT.KFFC.FL.W.0242.151229T1736Z-160101T1412Z/ /MYRG1.1.ER.151229T1736Z.151231T1800Z.160101T0812Z.UU/ 1051 PM EST MON DEC 28 2015 ...Flood Warning extended until Friday morning...The Flood Warning continues for The Yellow River near Conyers below Milstead. * From Tuesday afternoon until Friday morning. * At 930 PM Monday the stage was 4.6 feet...and rising slowly. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast to rise above flood stage by Tuesday afternoon and continue to rise to near 14.8 feet by Thursday afternoon.The river will fall below flood stage by Friday morning. * At 16 feet...Moderate flooding begins. In Newton County... Riverside Estates Travel and Mobile Home Park begins to experience significant flooding. Trailers must be moved to higher ground and several mobile homes will flood. Evacuations may be needed. In Rockdale County...some flooding begins in the Lake Capri subdivision. && LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393 $$
752 WGUS82 KFFC 290647 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 147 AM EST TUE DEC 29 2015 ...The Flood Warning continues for the following rivers in Georgia... Yellow River near East Lithonia affecting De Kalb and Rockdale Counties Yellow River near Conyers below Milstead affecting Newton and Rockdale Counties GAC089-247-292047- /O.EXT.KFFC.FL.W.0241.151229T0705Z-160101T0138Z/ /YLOG1.2.ER.151229T0705Z.151229T1800Z.151231T1938Z.UU/ 147 AM EST TUE DEC 29 2015 ...Flood Warning extended until Thursday evening...The Flood Warning continues for The Yellow River near East Lithonia. * From after midnight this morning until Thursday evening. * At 1245 AM Tuesday the stage was 11.7 feet...and rising. * No flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast to rise above flood stage this morning and continue to rise to near 19.4 feet by this afternoon.The river will fall below flood stage by Thursday early afternoon. * At 15.0 feet...Minor flooding continues and expands further into the woodlands and fields near the river upstream and downstream from the gage on Pleasant Hill Road. In Dekalb County...some flooding of backyards of homes begin on Harmony Hills Drive and Court. Johnson Creek flowing under Union Grove Road into the river begins to back up. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$ GAC217-247-292046- /O.EXT.KFFC.FL.W.0242.151229T1254Z-160101T1120Z/ /MYRG1.2.ER.151229T1254Z.151230T0000Z.160101T0520Z.UU/ 147 AM EST TUE DEC 29 2015 ...Flood Warning extended until Friday morning...The Flood Warning continues for The Yellow River near Conyers below Milstead. * From this morning until Friday morning. * At 1230 AM Tuesday the stage was 7.3 feet...and rising. * No flooding is occurring and Moderate flooding is forecast. * Flood stage is 11.0 feet. * Forecast to rise above flood stage this morning and continue to rise to near 19.1 feet by this evening.The river will fall below flood stage by early Friday morning. * At 16.0 feet...Moderate flooding begins. In Newton County... Riverside Estates Travel and Mobile Home Park begins to experience significant flooding. Trailers must be moved to higher ground and several mobile homes will flood. Evacuations may be needed. In Rockdale County...some flooding begins in the Lake Capri subdivision. && LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393 $$
526 WGUS82 KFFC 291027 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 527 AM EST TUE DEC 29 2015 ...The Flood Warning is cancelled for the following rivers in Georgia... Yellow River near East Lithonia affecting De Kalb and Rockdale Counties ...The Flood Warning continues for the following rivers in Georgia... Yellow River near Conyers below Milstead affecting Newton and Rockdale Counties GAC089-247-291057- /O.CAN.KFFC.FL.W.0241.000000T0000Z-160101T0138Z/ /YLOG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 527 AM EST TUE DEC 29 2015 The Flood Warning is cancelled for The Yellow River near East Lithonia. * This takes affect immediately. * At 445 AM Tuesday the stage was 12.5 feet...and falling. * Flood stage is 13.0 feet. * The river will continue to fall. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$ GAC217-247-300027- /O.EXT.KFFC.FL.W.0242.151229T1412Z-160101T0130Z/ /MYRG1.1.ER.151229T1412Z.151229T1800Z.151231T1930Z.UU/ 527 AM EST TUE DEC 29 2015 ...Flood Warning extended until Thursday evening...The Flood Warning continues for The Yellow River near Conyers below Milstead. * From late this morning until Thursday evening. * At 430 AM Tuesday the stage was 8.4 feet...and rising. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast to rise above flood stage late this morning and continue to rise to near 12.2 feet by this afternoon.The river will fall below flood stage by Thursday early afternoon. * At 12.0 feet...Minor flooding continues in the woodlands...fields and pasture along the river upstream and downstream from the gage on Gees Mill Road in Rockdale County. Large portions of Sockwell Road by the river in Newton County will be up to 3 feet under water. && LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:20 AM EST, 6 hours 31 minutes earlier.
Area forecast discussion, Dec 28, 6:20 AM EST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 AM EST MON DEC 28 2015
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 340 AM EST MON DEC 28 2015/
SHORT TERM /TODAY THROUGH TUESDAY/...
MODELS IN PRETTY GOOD AGREEMENT WITH THE NEXT SYSTEM...ALTHOUGH THE
GFS REMAINS THE FASTER OF THE MODELS. HAVE CONTINUED WITH THE
PREVIOUS TIMING WITH THE MAIN AREA OF RAIN MOVING INTO THE CWA THIS
AFTERNOON AND EXITING TUESDAY. GOOD ISENTROPIC LIFT IS CREATING AN
INCREASE IN SHOWER ACTIVITY THIS MORNING. THE PRECIP WILL INCREASE
IN COVERAGE THROUGH THE MORNING HOURS ACROSS NORTH GA. THE RISK OF
THUNDER INCREASES LATER THIS MORNING AND THIS AFTERNOON AS THE MAIN
SYSTEM AND INSTABILITY MOVES INTO REGION. MODELS CONTINUE TO PROG 50
TO 60KTS OF SHEAR ACROSS NORTH GA THIS AFTERNOON AND TONIGHT...AND
THIS COULD PRODUCE A SEVERE STORM OR TWO THIS AFTERNOON AND EVENING.
ABOVE NORMAL TEMPS WILL CONTINUE THROUGH TUESDAY.
17
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM STARTS OUT WARM AND WET AS ANOTHER SURGE OF DEEP
MOISTURE IN THE SUBTROPIC JET MOVES OVER THE AREA TUESDAY NIGHT
AND CONTINUES FOR WEDNESDAY. THIS WILL BRING ANOTHER ROUND OF
HEAVY RAIN POTENTIAL...MOST SO TO N GA...AND A PORTION OF W CENTRAL
GA. A FLOOD WATCH HAS BEEN EXTENDED THROUGH WEDNESDAY NIGHT.
THE AXIS OF DEEPEST MOISTURE SHIFTS E AND S WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT WITH A SLOW DECREASE OF PRECIP POTENTIAL ACROSS THE
AREA BUT THE HEAVY RAIN CHANCES WILL DIMINISH QUICKLY LATE WEDNESDAY
AND WEDNESDAY EVENING. SMALL CHANCES FOR LIGHT SHOWERS COULD REMAIN
ACROSS PORTIONS OF CENTRAL GA ON FRIDAY AS THE GFS AND EUROPEAN MODELS
ARE DIFFERING WITH THE HANDLING OF THE MOIST UPPER JET FINALLY EXITING.
FRIDAY NIGHT INTO MONDAY LOOKS DRY AS A PORTION OF THE POLAR JET
MOVES THE DEEP MOISTURE OF THE SUBTROPIC JET WELL E AND S.
A SIGNIFICANT CHANGE OF AIRMASS IS ALSO EXPECTED STARTING THURSDAY
MORNING AS A COLD FRONT FINALLY MOVES ACROSS THE AREA ON THURSDAY.
TEMPERATURES WELL ABOVE NORMAL WILL RETURN TO AROUND NORMAL STARTING
FRIDAY.
BDL
HYDROLOGY...
WPC QPF IS A LITTLE MORE THAN PREVIOUS FORECAST WITH 1 TO 2 INCHES
OF RAIN POSSIBLE ACROSS NORTH GEORGIA THROUGH TUESDAY. THERE COULD
BE SOME AREAS IN THE MOUNTAINS APPROACHING 3 INCHES. AS THIS FIRST
WAVE OF PRECIP MOVES OUT...THERE WILL BE ABOUT A 6 TO 12 HOUR BREAK
IN THE RAIN BEFORE THE NEXT WAVE MOVES INTO NORTH GEORGIA LATE
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THIS SECOND WAVE COULD
PRODUCE ANOTHER 1 TO 2 1/2 INCHES OF RAIN TOTALLY 3 TO 5 INCHES IN
AREAS. BECAUSE OF THIS WE HAVE EXPANDED THE WATCH SOUTHWARD TO
INCLUDE ANOTHER ROW OR TWO OF COUNTIES AND HAVE ALSO EXTENDED THE
WATCH THROUGH WEDNESDAY NIGHT.
17
CLIMATE...
RECORDS FOR 12-28...MONDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
1954 1977
&&
.AVIATION...
12Z UPDATE...
A MIX OF CIGS ACROSS THE FORECAST AREA...HOWEVER MVFR CIGS SHOULD
BECOME THE DOMINANT CLOUD BY 16-18Z. MOST AREAS WILL REMAIN MVFR
FOR THE REST OF THE AFTERNOON AND INTO THE EVENING WITH ALL SITES
GOING IFR AFTER MIDNIGHT TONIGHT. SCATTERED SHOWERS...MAINLY NORTH
THIS MORNING...SHOULD BECOME WIDESPREAD LATE THIS AFTERNOON AND
TONIGHT. RISK OF THUNDER THIS AFTERNOON AND TONIGHT...BUT FEEL THE
BEST RISK WILL BE MID AFTERNOON TO EARLY EVENING. WINDS WILL BE
SOUTHEAST...A LITTLE GUSTY TODAY...BECOMING SOUTH SOUTHWEST THIS
EVENING.
//ATL CONFIDENCE...12Z UPDATE...
LOW TO MEDIUM ON CIGS.
MEDIUM ON TIMING OF PRECIP.
HIGH ON REMAINING ELEMENTS.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 62 70 58 / 70 80 50 100
ATLANTA 73 57 67 58 / 90 90 50 90
BLAIRSVILLE 69 53 66 52 / 100 100 50 100
CARTERSVILLE 73 56 66 55 / 100 100 50 100
COLUMBUS 76 59 70 62 / 80 80 50 70
GAINESVILLE 70 58 67 56 / 90 90 50 100
MACON 76 62 73 62 / 60 70 40 60
ROME 73 53 64 52 / 100 100 50 100
PEACHTREE CITY 74 58 67 58 / 80 80 50 90
VIDALIA 80 67 81 65 / 30 40 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 1 PM EST THIS AFTERNOON THROUGH THURSDAY
MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...HEARD...HENRY...JACKSON...LUMPKIN...MADISON...
MERIWETHER...MURRAY...NEWTON...NORTH FULTON...OCONEE...
PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON...SPALDING...
TOWNS...TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD.
&&
SHORT TERM...17
LONG TERM....BDL
AVIATION...17Hazardous weather outlook, Dec 28, 4:25 AM EST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 AM EST MON DEC 28 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 425 AM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HEAVY RAIN IS POSSIBLE THIS AFTERNOON AND TONIGHT ALONG WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH GEORGIA AND PARTS OF WEST CENTRAL GEORGIA... AS A STORM SYSTEM MOVES INTO THE TENNESSEE VALLEY TODAY...WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THE THUNDERSTORMS COULD BE SEVERE ACROSS NORTH AND PARTS OF WEST CENTRAL GEORGIA WITH THE MAIN RISK BEING DAMAGING WINDS. THE MAIN THREAT AREA IS GENERALLY WEST OF A LINE FROM COLUMBUS TO WASHINGTON...AND GENERALLY BETWEEN THE HOURS OF 3 PM THIS AFTERNOON AND MIDNIGHT TONIGHT. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD PRODUCE MORE FLOODING. FOR THIS REASON A FLOOD WATCH HAS BEEN ISSUED FOR NORTH AND PARTS OF WEST CENTRAL GEORGIA FOR THIS AFTERNOON THROUGH WEDNESDAY NIGHT. FOR MORE INFORMATION ON THE HEAVY RAIN...SEE THE LATEST FLOOD WATCH STATEMENT /ATLFFAFFC/. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY ACROSS THE AREA ALONG WITH HEAVY RAIN POTENTIAL TUESDAY NIGHT AND WEDNESDAY FOR MAINLY NORTH AND PORTIONS OF WEST CENTRAL GEORGIA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 12:51 PM EST | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 16 days |
| Dec 28, 12:51 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 3 days |
| Dec 28, 12:51 PM EST | River Flood Warning | FFC | Gwinnett | 42 hr |
| Dec 28, 12:51 PM EST | River Flood Warning | FFC | Newton, Rockdale | 3 days |
| Dec 28, 12:51 PM EST | River Flood Warning | FFC | Barrow, Jackson | 53 hr |
| Dec 28, 5:40 PM EST | Special Weather Statement | FFC | Bartow, Catoosa, Chattooga, Dade, Dawson, Fannin and 11 more | 110 min |
| Dec 28, 5:43 PM EST | Wind Advisory | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 8 more | 7 hr |
| Dec 28, 5:57 PM EST | Special Weather Statement | FFC | Harris | 33 min |
| Dec 28, 6:44 PM EST | Special Weather Statement | FFC | Chattahoochee, Coweta, Fayette, Harris, Meriwether, Muscogee | 31 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.